| Model Number |
SIGTRSB60AMT |
| Medical Device Problem Codes |
Misfire (2532); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: egiaustnd egiaustnd endogia ultra univ std stap - (lot#p5d1104) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracoscopic partial resection, there was no problem at the first firing, but when the purple cartridge was used with a reinforced sheet, there was a cracking sound, and firing stopped halfway through.A new handle was taken out to resolve the issue.There was no patient injury.